# SDR 20010320CW010

- Difficulty date: February 5, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N74GW
- Make and model: Cessna 172S
- Aircraft serial: 172S8143
- Engine: Lyc IO360L2A
- System (JASC): 7320 · Fuel Controlling System
- Part: Servo
- Part number: RSATA0125765362
- Part serial: 70173906
- Condition: Malfunctioned
- Location: Injector
- Part time: 665 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL INJECTOR SERVO CAUSING ERATIC IDLE.  BACK FIRING AND EXTREMELY RICH MIXTURE WHEN THROTTLE IS RETARDED.  DISCUSSION WITH TECH REP SUGGESTED TO SEND UNIT TO REPAIR STATION FOR CLEANING.   DUE TO SERVO MOUNTED VERTICALLY,  NOT ALLOWING FUEL TO BE PROPERLY EXPELLED, TENDS TO PLUG DIAPHRAM PARTS AND IMPACT TUBES.
